# SDR DALA2018101606089

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,503 hours, 22,867 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 3800035120
- Part serial: 0088
- Condition: Inoperative
- Location: Lt Engine
- Part time: 42,513 hours, 16,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, X
- Precautionary procedure: F

## Discrepancy

SHIP 6709 - FIRE - ON TAXI OUT WITH BOTH ENGINES RUNNING, LEFT ENGINE STATOR EICAS MESSAGE AND RECEIVED INDICATION THAT THE LEFT ENGINE SHUT DOWN. TOWER NOTIFIED FLIGHT CREW THAT THEY SAW A VISIBLE FIRE FROM LEFT ENGINE, ONE FIRE BOTTLE WAS DISCHARGED. CORRECTIVE ACTION: MAINTENANCE CONFIRMED NO EVIDENCE OF A FIRE, SUSPECT TAIL PIPE FIRE. CONFIRMED EEC FAULTS, REPLACED LEFT ENGINE PMA STATOR, EEC, VSV ACTUATOR (ADJUSTED) AND FIRE BOTTLES. COMPLIED WITH OPERATIONAL CHECKS AND LEAK CHECKS PER AMM, NO FAULTS NOTED.
